# SDR UIEA2018101102243

- Difficulty date: October 3, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,076 hours, 21,000 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6242841
- Part serial: 0486633
- Condition: Not Reported
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAND BY PACK CONTROLLER FAILS REQUIRES REPLACEMENT. REMOVED AND REPLACED STANDBY PACK CONTROLLER IAW AMM 21-51-14-400. PERFORMED SATISFACTORY OS CHECK IAW AMM 21-51-06-700.
